10s Clarityne 10mg Loratadine by Bayer long-acting, non-drowsy antihistamine

10s Clarityne 10mg Loratadine by Bayer long-acting, non-drowsy antihistamine

Regular price
RM36.00
Sale price
RM36.00
Regular price
Sold out
Unit price
per 

You are buying 10 tablets of CLARITYNE 10mg Loratadine by Bayer

For symptomatic relief of allergic rhinitis eg, sneezing, nasal discharge & itchy nose and throat, as well as watery or itchy eyes.

Non-drowsy, long-acting antihistamine. 

Active ingredient (in each tablet): Loratadine 10 mg (Antihistamine)

For adults & children 12 years & older.

Dosage

Adults and children 6 years and over 1 tablet daily; not more than 1 tablet in 24 hours.

Liquid error: Could not find asset snippets/bold-currency-converter.liquid